RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 276, Number 6  


MATHEMATICS
Spaces of functions with differential-difference characteristics and the smoothness of solutions of the transport equation
V. I. Agoshkov
1289
Inequalities for hyperbolic polynomials
A. S. Gasparyan
1294
Spaces of functions that are analytic in convex domains of $\mathbf{C}^n$ and have a prescribed behavior near the boundary
B. A. Derzhavets
1297
Imbedding theorems for some classes of periodic functions in $L_p,$ $1\le p\le\infty$
N. A. Ilyasov
1301
Asymptotic expansions in the central limit theorem for Harris Markov chains
V. K. Malinovskii
1304
On a method of reducing the wave equation to a system of first order equations
N. G. Marchuk
1309
Schrödinger operators with a decreasing potential and dense point spectrum
S. N. Naboko
1312
Estimates of Berry–Esseen type for sums of random variables with values in a Hilbert space
S. V. Nagaev
1315
Asymptotic behavior of eigenvalues and multiple completeness for a class of rational-fractional pencils of M. V. Keldysh type
M. B. Orazov
1317
Chebyshev rational approximations of analytic functions
V. A. Prokhorov
1321
General boundary value problems for systems with strong degeneration which are elliptic in the sense of Douglis–Nirenberg
Ya. A. Roitberg, Z. G. Sheftel
1324
Measure-preserving trajectory isomorphism of groups of transformations with quasi-invariant measure
B. A. Rubshtein
1328
Analogues of Aleksandrov–Fenchel inequalities for hyperbolic forms
A. G. Khovanskii
1332
The number of minimal disjunctive normal forms
I. P. Chukhrov
1335
Intermediate integrals of a second-order partial differential equation with three independent variables
V. P. Shapeev
1339
Evaluation of the integrals of squares of Shrödinger operator non-semi bounded fundamental functions in a random three-dimensional domain
Z. V. Shonia
1343
A class of separable Banach spaces not containing subspaces isomorphic to $l_1$
V. O. Yandarov
1347

CYBERNETICS AND THE REGULATION THEORY
On proportions of a human arm (application of the conceptions of robotics in biomechanics)
A. A. Kobrinskii, A. E. Kobrinskii
1352
On forced periodic oscillations in the nonlinear systems
A. M. Krasnosel'skii
1356
An approach to the estimation of measure and cardinality of balls in binary Hamming spaces
S. A. Feodorov
1360

PHYSICS
Quasiclassical Green function in an axially symmetric field
A. È. Arinstein, R. A. Vardanyan
1365
Theory of electron microscope track autoradiography
Yu. F. Babikova, I. V. Radin, V. D. Rusov, G. G. Ryabova
1369
Radiation transfer in inhomogeneous media
A. G. Borovoi
1374
Transition of antiferromagnetic ordering into ferromagnetic one in exchange-coupled pairs at the “incomplete” time inversion
I. I. Zheru
1378
Spiral solitons in active media with excitation threshold
V. I. Petviashvili, A. M. Sergeev
1380
The extremal power parameters of the sun radiation direct transformation
A. V. Rzhanov, Yu. P. Chukova
1385
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019